DocServer

Items where Subject is "47-xx Operator theory > 47Hxx Nonlinear operators and their properties"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | C | D | E | F | G | I | K | L | M | S
Number of items at this level: 42.

A

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. (2007) A new and self-contained proof of Borwein's norm duality theorem. Set-Valued Analysis, 15 (3). pp. 307-315. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. (2007) On the inner and outer norms of sublinear mappings. Set-Valued Analysis, 15 (1). pp. 61-65. ISSN 0927-6947

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Martín-Márquez, Victoria and Yao, Liangjin (2014) Applications of Convex Analysis within Mathematics. Mathematical Programming, 148 (1-2). pp. 49-88.

B

Bauschke, Heinz H. (1994) A Norm Convergence Result on Random Products of Relaxed Projections in Hilbert Space. [Preprint]

Bauschke, Heinz H. (1994) The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1995) Continuous Linear Monotone Operators on Banach Spaces. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1997) Legendre functions and the method of random Bregman projections. Journal of Convex Analysis, 4 (1). pp. 27-67. ISSN 0944-6532

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Combettes, Patrick L. (1999) A Weak-to-Strong Convergence Principle for Fejer-Monotone Methods in Hilbert Spaces. [Preprint]

Bauschke, Heinz H. and Matouskova, Eva and Reich, Simeon (2003) Projection and proximal point methods: convergence results and counterexamples. [Preprint]

Borwein, Jonathan M. (2007) Maximality of Sums of Two Maximal Monotone Operators in General Banach Space. Proceedings of the American Mathematical Society, 135 . pp. 3917-3924. ISSN 0002-9939

Borwein, Jonathan M. and Bauschke, Heinz H. and Wang, Shawn Xianfu (2007) Fitzpatrick functions and continuous linear monotone operators. SIAM Journal on Control and Optimization, 18 . pp. 257-276. ISSN 0363-0129

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1997) Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions. ACTA MATHEMATICA VIETNAMICA, 21 (1). pp. 53-69.

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Wiersma, Herre (2007) Asplund Decomposition of Monotone Operators. SIAM Journal on Control and Optimization, 18 . ISSN 0363-0129

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2003) Differentiability of cone-monotone functions in Banach spaces. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076. ISSN 0002-9939

Borwein, Jonathan M. and Sims, Brailey and Tam, Matthew K (2015) Norm Convergence of Realistic Reflection and Projection Methods. Optimization: A Journal of Mathematical Programming and Operations Research (64). pp. 161-178.

Borwein, Jonathan M. and Tam, Matthew K (2015) The cyclic Douglas-Rachford feasibility method: behaviour on infeasible problems. J. Nonlinear and Convex Analysis, 16 (4). pp. 537-584.

Borwein, Jonathan M. and Yao, Liangjin Recent progress on Monotone Operator Theory. Contemporary Mathematics . (In Press)

Borwein, Jonathan M. and Yao, Liangjin (2013) Sum theorems for maximally monotone operators of type (FPV). Set-Valued and Variational Analysis, 21 (4). pp. 603-616.

C

Cui, Yunan and Hudzik, Henryk and Sims, Brailey PROPERTIES $(U\~{A}_2)^*$ AND $(W\~{A}_2)$ IN ORLICZ SEQUENCE SPACES AND SOME OF THEIR CONSEQUENCES. Journal of Mathematical Analysis and Applications . (Submitted)

D

Dalby, Tim and Sims, Brailey (2006) Banach Lattices and the Weak Fixed Point Property. Proceedings of the Seventh International Conference on Fixed Point Theory and its Applications . pp. 63-71.

Dhompongsa, Sompong and Kirk, William A. and Sims, Brailey (2006) Fixed Points of Uniformly Lipschitzian Mappings in Metric spaces. Nonlinear Analysis, 65 (4). pp. 762-772. ISSN 0362-546X

E

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A General Sum Theorem for Maximality of Monotone Operators.

Eberhard, Andrew C. and Borwein, Jonathan M. (2008) Second Order Cones for Maximal Monotone Operators via Representative Functions. Setvalued Analysis, 16 . pp. 157-184.

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A Variation on the Banach-Dieudonne Theorem with Application to Maximal Monotone Operators. (Unpublished)

F

Falset, Jesús Garcia and Sims, Brailey (1997) Property (M) and the Weak Fixed Point Property. Proceedings of the American Mathematical Society, 125 (10). pp. 2891-2896. ISSN 0002-9939

G

Goebel, Kazimierz and Sims, Brailey (2010) Mean Lipschitzian mappings. In: Nonlinear Analysis And Optimization. Contemporary Mathematics, I: Non . American Mathematical Society, Providence, R.I., pp. 157-168. ISBN 0821848348

Goebel, Kazimierz and Sims, Brailey (2001) More on minimal invariant sets for nonexpansive mappings. Nonlinear Analysis, 47 (4). 2667 - 2681. ISSN 0362-546X

I

Ioffe, Alexander and Sekiguchi, Y. (2006) Exact Formulae for Regularity Estimates. [Preprint]

Ireland, Michael and Kirk, William A. and Sims, Brailey (1999) THE LERAY-SCHAUDER ALTERNATIVE FOR NONEXPANSIVE MAPS FROM THE BALL CHARACTERIZE HILBERT SPACE. In: Nonlinear Analysis and Convex Analysis: Proceedings of the International Conference Niigata, Japan 28-31 July 1998. Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis . World Sci. Publishing, River Edge, NJ, pp. 167-172. ISBN 9789810240745

K

Khandani, H. and Vaezpour, S.M. and Sims, Brailey Common fixed point of generalized contraction in ordered metric spaces. Journal of nonlinear and convex analysis . ISSN 1345-4773 (Submitted)

Khandani, H. and Vaezpour, S.M. and Sims, Brailey (2011) Fixed point and common fixed point theorems of contractive multivalued mappings on complete metric spaces. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 13 (6). pp. 1025-1039. ISSN 1521-1398

Kirk, William A. and Sims, Brailey (2001) Uniform normal structure and related notions. Journal of nonlinear and convex analysis, 2 (1). pp. 129-138. ISSN 1345-4773

L

Li, Gang and Sims, Brailey ERGODIC THEOREM AND STRONG CONVERGENCE OF AVERAGED APPROXIMANTS FOR NON-LIPSCHITZIAN MAPPINGS IN BANACH SPACES. to be submitted . (Unpublished)

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). 1085 - 1091. ISSN 0362-546X

Li, Gang and Sims, Brailey (2008) $\tau$ AND WEAK DEMICLOSENESS PRINCIPLE AND ASYMPTOTIC BEHAVIOR FOR ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS. In: Fixed point theory and its applications. Yokohama Publishers, Yokohama, pp. 103-108.

M

Mustafa, Zead and Sims, Brailey (2006) A new approach to generalized metric spaces. Journal of Nonlinear and Convex Analysis, 7 (2). pp. 289-297. ISSN 1345-4773

S

Stuckless, Tara (2003) Brouwer's Fixed Point Theorem: Methods of Proof and Applications. MSc Thesis thesis, Simon Fraser University.

This list was generated on Tue Dec 12 11:32:11 2017 AEDT.